# SDR WRLA20121210569

- Difficulty date: December 10, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 65,940 hours, 12,939 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71843
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - DURING SPECIAL CHECK OF DATUM AIRCRAFT, EGAT MECHANIC FOUND CRACK ON WEB (P/N: AGA7184-3) OF CARGO COMPARTMENT FLOOR AT STA 1921, X=5.
